# SDR R61A2019021950179

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 37,624 hours, 23,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS OPERATING DIFFICULTLY DURING OPEN/CLOSE FROM INSIDE AND OUTSIDE. LUBRICATED L1 DOOR IAW AMM 52-11-22.  OPS CHECK GOOD.
